Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Having menstruation problems

I m a 27 yr old female, sexually active and I have child which is 7yrs. The problem that I have is that I haven t recieved my mentrual (period) for the past year and a half, I ve been to a family doctor twice and the only medication that he ever gave me was contreceptive pills to increase my hormone level and nothing happened. What is the problem will you please help me .
Asked On : Mon, 25 Apr 2011
Answers:  2 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
hi welcome to health care have to take T.MEPRATE(10mg) 3time aday after stoping of medicine you will get period in 3 to 4 days if not then concern any gynec doc for that.
Answered: Mon, 25 Apr 2011
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Hi Delicia,thanks for posting your query.Absence of period this long must be because of irregularity of hormones in your body.You need some basic work up for hormones.It is better to visit a gynecologist for evaluation and treatment.
Answered: Mon, 25 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor